Research Article Open Access

A Note on Improved Young Type Inequalities with Kantorovich Constant

Leila Nasiri1 and Mahmood Shakoori1
  • 1 Lorestan University, Iran

Abstract

In this article, we first present some improved Young type inequalities for scalars, then according to these inequalities we give the Hilbert-Schmidt norm and the trace norm versions.

Journal of Mathematics and Statistics
Volume 12 No. 3, 2016, 201-205

DOI: https://doi.org/10.3844/jmssp.2016.201.205

Submitted On: 20 April 2016 Published On: 4 October 2016

How to Cite: Nasiri, L. & Shakoori, M. (2016). A Note on Improved Young Type Inequalities with Kantorovich Constant. Journal of Mathematics and Statistics, 12(3), 201-205. https://doi.org/10.3844/jmssp.2016.201.205

  • 3,188 Views
  • 1,782 Downloads
  • 5 Citations

Download

Keywords

  • Young Type Inequalities
  • Hilbert-Schmidt Norm
  • Positive Semidefinite Matrices
  • Singular Values
  • Refinement